Author Topic: On Prednisone again!  (Read 1235 times)

mink

  • Guest
On Prednisone again!
« on: December 22, 2010, 08:53:36 PM »
 so here It(SS) goes again flaring up on me! Ended up in the hospital last night Cause I couldn't walk and was in excruciating pain. Part of my ankles and left hand were swollen red and very painful to the touch. It was worst than the last flareup because this time I couldn't even stand let alone walk.
well the emergency room Dr. didn't know what to do with me except to ask me what medicines i used to take and decided to put me back on the Pred for two weeks until my cellcept kicks in again.
Darnit!!!!i just got off the darn pred and my face was starting to look normal again and I lost 25 lbs. Here comes the mood swings too!!! :'(

Suzie

  • Guest
Re: On Prednisone again!
« Reply #1 on: December 22, 2010, 10:20:55 PM »
Ah Mink, I feel for you. Side effects are the pits - and weight gain has to be one the worst. I'd take stomach problems, headaches and dizziness over weight, any day! Vanity, vanity, all is vanity!

But will 2 weeks really do much damage to your amazing weight loss achievement?
I bet you'll be able to keep yourself ok for those 14 days - a few pounds are a small price to pay for pain relief, no?

Wishing you a speedy recovery - and no mood swings,

Suzie

doodlebug

  • Guest
Re: On Prednisone again!
« Reply #2 on: December 23, 2010, 12:27:57 AM »
I'm sorry  :(  I've seen my sis go on a off this a few times and it really caused her a lot of problems.  We threw a party when she got off it last and she lost 50 pounds I think.  I hope they don't keep you on it.

mink

  • Guest
Re: On Prednisone again!
« Reply #3 on: December 23, 2010, 01:18:46 AM »
Thank you doodlebug and Suzie! I was just venting , so thanx for hearing me out and responding ...it means so much to have all you guys to come too and know that I have somewhere to come and vent where it has meaning cause all of you are basically going thru the same thing!
  And you're probably right Suzie ...it beats this darn pain and i'm gonna try my hardest not to let this pred override my small but meaningful success at weight loss. i only emphasized the weight loss cause it felt so GOOD to finally get into my old  jeans and feel a little sexy u know?!



« Last Edit: December 23, 2010, 01:26:10 AM by mink »

Suzie

  • Guest
Re: On Prednisone again!
« Reply #4 on: December 23, 2010, 12:05:22 PM »
Lordy me, I know! I'm 30 pounds overweight and I lost 5 recently due to my GERD playing up.
I felt like death for a week and barely ate or drank. But when I put my jeans on...my my!

Of course, though, I'm sitting here noshing away and gaining it back  :P

To feel a little sexy is a wonderful thing! To act on it and get all those wonderful endorphins flowing is just heaven!
Better than meds.

Ok, I'm putting the Cheetos away now!

Feel good, Mink - inside and out. xxx